# SDR VNAA0508030

- Difficulty date: August 29, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 2,697 hours, 2,411 cycles
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, APPLICATION OF THE FLIGHT SPOILER LEVER RESULTED IN I/B SPOILERONS & I/B FLT SPLRS CAUTION MESSAGES.  THE CREW FOLLOWED THE QRH AND LANDED SAFELY.  MAINTENANCE RESET THE SSCU IAW CRJ700 SL-27-028.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
